# SDR SWAA2019041131616

- Difficulty date: March 20, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 48,812 hours, 28,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY EXIT LIGHTS ON STOW BIN INOP BETWEEN ROW 9 TO ROW 11.    R&R BATTERY PACK IAW AMM.
